# SDR CALA2022021800421

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: 05347556521200
- Condition: Corroded
- Location: Fr52a-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H DOOR SILL SUPPORT BOX BETWEEN FR52A-56, HAS CO RROOSION ON UPPER SURFACE.A3NB-05-3-6023. GENERATED BY V919150 A T HAECO LCQ PER NR:9298328 (36328) REMOVED 7 REPLACED AFT CARGO PIT R/H DOOR SILL SUPPORT FR52A-56 IAW A320 SRM 51-72-11 PERFORMED BY:052030 INSP BY:V061334
